An application of hidden Markov models to the French variant Creutzfeldt-Jakob disease epidemic

Chadeau-Hyam, Marc; Clarke, Paul S; Guihenneuc-Jouyaux, Chantal; Cousens, Simon N; Will, Robert G; Ghani, Azra C; (2010) An application of hidden Markov models to the French variant Creutzfeldt-Jakob disease epidemic. Applied statistics, 59 (5). pp. 839-853. ISSN 0035-9254 DOI: https://doi.org/10.1111/j.1467-9876.2010.00714.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1467-9876.2010.00714.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar